| Model Number |
01.18.106 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2001467: (b)(4) items manufactured and released on 28-may-2020.Expiration date: 2025-05-18.No anomalies found related to the problem.To date, 3 items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 2 months after the primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.